# SDR ASAA2019011227745

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,736 hours, 6,795 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER START ON RECALL THE AFT CAB ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED TEMP CONTROLLER BITE CHECK REF FIM TASK 21-61-00-810-801 NO FAULTS FOUND. NO HISTORY PAST 30 DAYS FOR AFT CABIN ZONE TEMP. GROUND VERIFICATION CHECKS NORMAL.
